izpis_h1_title_alt

Combined effects for non-autonomous singular biharmonic problems
Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (328,40 KB)

Abstract
We study the existence of nontrivial weak solutions for a class of generalized ▫$p(x)$▫-biharmonic equations with singular nonlinearity and Navier boundary condition. The proofs combine variational and topological arguments. The approach developed in this paper allows for the treatment of several classes of singular biharmonic problems with variable growth arising in applied sciences, including the capillarity equation and the mean curvature problem..

Language:English
Keywords:generalized p(x)-biharmonic equation, nonhomogeneous differential operator, variable exponent, singular nonlinearity
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2020
Number of pages:str. 2057-2068
Numbering:Vol. 13, no. 7
UDC:517.956
ISSN on article:1937-1632
DOI:10.3934/dcdss.2020158 Link is opened in a new window
COBISS.SI-ID:18816345 Link is opened in a new window
Views:226
Downloads:138
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Discrete and continuous dynamical systems
Shortened title:Discret. contin. dyn. syst., Ser. S
Publisher:The American Institute of Mathematical Sciences
ISSN:1937-1632
COBISS.SI-ID:16098905 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back